Concerning the numerical integration of periodic functions of several variables

Hsu, L. C.: Concerning the numerical integration of periodic functions of several variables. Acta scientiarum mathematicarum, (20). pp. 230-233. (1959)

[img] Cikk, tanulmány, mű
math_020_230-233.pdf

Download (826kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1959
Volume: 20
Page Range: pp. 230-233
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 233. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2019. Sep. 20. 14:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/13887

Actions (login required)

View Item View Item